MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/ftd.0b013e318170a879

Медицинская библиотека · Therapeutic drug monitoring · 2008

Acute chlorophenylpiperazine overdose: a case report and review of the literature.

Kovaleva Julia, Devuyst Elke, De Paepe Peter, Verstraete Alain

Клинический случайСтатьяПеревод в очереди

Аннотация

This case report describes an acute overdose in a female patient with the serotonin mixed agonist-antagonist m-chlorophenylpiperazine (mCPP), a new synthetic drug that is also a metabolite of the antidepressant trazodone. Following ingestion of three multi-coloured tablets, she developed anxiety, agitation, drowsiness, flushing, visual disturbances and tachycardia. The mCPP concentration was 320 ng/mL in plasma and 2300 ng/mL in urine. Amphetamine (40 ng/mL), benzoylecgonine (47 ng/mL) and alcohol (0.7 g/L) were also detected in plasma. The concentration of mCPP in plasma was approximately six times higher than the usual concentration measured in patients under trazodone treatment (26-108 ng/mL, average 56 ng/mL). However, one should be careful to link the observed symptoms to the use of mCPP only as the other drugs that have also been taken or an interaction between the drugs could also have played a role.

Для цитирования: Kovaleva Julia, Devuyst Elke, De Paepe Peter, Verstraete Alain. Acute chlorophenylpiperazine overdose: a case report and review of the literature.. Therapeutic drug monitoring. 2008. DOI: 10.1097/ftd.0b013e318170a879.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.